EconPapers    
Economics at your fingertips  
 

Approximations for departure processes and queues in series

Ward Whitt

Naval Research Logistics Quarterly, 1984, vol. 31, issue 4, 499-521

Abstract: Methods are developed for approximately characterizing the departure process from a single‐server queue and calculating approximate congestion measures for several single‐server queues in series. These methods are modifications of the previously described asymptotic method and stationary‐interval method for approximating a stochastic point process. The approximations are evaluated by comparing approximate congestion measures for queues in series with previous simulation results.

Date: 1984
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
https://doi.org/10.1002/nav.3800310402

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:navlog:v:31:y:1984:i:4:p:499-521

Access Statistics for this article

More articles in Naval Research Logistics Quarterly from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-20
Handle: RePEc:wly:navlog:v:31:y:1984:i:4:p:499-521